The medication I was originally put on was Clopodogrel, (which I have since been taken off by my doctor.), Bisoprolol, Pravastatin and Dispersible Asprin. I have been on several types of Statin tablets, but they have had severe side-effects. When I was in hospital the Statin drugs I was on gave me flu-like symptoms, and it wasn't until I talked to one of the nurses that I discovered that this was that particular statin drug which had that side effect, so it was changed to another type. I have since been on several other types of Statin drugs, all of which have side effects, usually upsetting my stomach, causing me to run to the toilet a great deal, stomach and muscle cramps, sleeplessness and tiredness. This seems to be fairly general with these drugs, but I have found that Pravastatin has the least side effects. The statins are for lowering the level of cholesterol in my blood, which is what causes blood clots and leads to heart attacks and strokes. Asprin prevents blood clots.
I have had two emergency visits to hospital, one when I had a really bad angina attack and another similar one in May 2007. On both occasions I had to stay in over-night as they wanted to keep an eye on me. After the May 2007 attack I had to undergo two sessions of tests, one done on a treadmill, to test my heart's strength, and another where they put a drug into my blood stream which made my heart beat faster, as if I had been doing strenuous evercise, and they used an ultra sound scan to see my heart working. On both cases it appeared relatively healthy. I have not had any really severe angina attacks since then, but if I do get an attack I use the red spray, which helps to relieve the pain.